SHOCK WAVE SOLUTION OF BENNEY-LUKE EQUATION


TRIKI H., YILDIRIM A. , HAYAT T., ALDOSSARY O. M. , BISWAS A.

ROMANIAN JOURNAL OF PHYSICS, vol.57, pp.1029-1034, 2012 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 57
  • Publication Date: 2012
  • Title of Journal : ROMANIAN JOURNAL OF PHYSICS
  • Page Numbers: pp.1029-1034

Abstract

This paper obtains the shock wave solution, also known as topological I-soliton solution, of the Benney-Luke equation. The ansatz method is going to be used to integrate the equation for the solution. The parameter restrictions will also fall out naturally in course of derivation of the solution.